Changes in the rate of mutability of the mutable miniature gene of Drosophila virilis

Demerec, Milislav (1929) Changes in the rate of mutability of the mutable miniature gene of Drosophila virilis. Proceedings of the National Academy of Sciences, 15 (12). pp. 870-876.

URL: https://www.ncbi.nlm.nih.gov/pubmed/16587522
Item Type: Paper
Subjects: organism description > animal > insect > Drosophila
CSHL Authors:
Communities: The Carnegie Institution Department of Genetics
Depositing User: Elizabeth Pessala
Date Deposited: 17 Feb 2017 18:03
Last Modified: 17 Feb 2017 18:03
URI: http://repository.cshl.edu/id/eprint/34089

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving